# SDR CALA2021081801365

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 74,790 hours, 15,887 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FAULT EICAS.  WITH AUTO SHUT DOWN IN FLIGHT. DUE TO HISTORY OF APU AUTO SHUTDOWN PLEASE REMOVE & REPLACE APU. NO TIME TO TS. APU INOPED PER MEL.  UPON CLEARING THIS ITEM TO APPLY APU VERIFICATION FLIGHT REQUIREMENT APU PLACED ON MEL, BITE CHECKED BOX, IT SHOWED GEN FILTER,FOR SHUTDOWN 1,2 AND 3. REMOVED APU IAW AMM 49-11-01-000-856-C1.  REMOVED AND REPLACED APU IAW AMM 49-13-02-404. MOUNT BOLTS AND FEEDER CABLES TORQUED. APU STILL NEEDS OP AND LEAK CHECK.  ISSUED ETOPS VERIFICATION FLIGHT LP 6876320.   APU OP AND LEAK CHECKS PERFORMED, NO DEFECTS NOTED.
